Download this article
 Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A note on the rank 5 polytopes of M$_{24}$

Veronica Kelsey, Robert Nicolaides and Peter Rowley

Vol. 21 (2024), No. 1, 11–15

The maximal rank of an abstract regular polytope for M24, the Mathieu group of degree 24, is 5. There are four such polytopes of rank 5 and in this note we describe them using Curtis’s MOG.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

abstract regular polytope, maximal rank, Mathieu group, MOG
Mathematical Subject Classification
Primary: 52B15
Secondary: 20D08
Received: 1 August 2023
Revised: 27 September 2023
Accepted: 29 October 2023
Published: 9 January 2024
Veronica Kelsey
Department of Mathematics
University of Manchester
United Kingdom
Robert Nicolaides
Department of Mathematics
Manchester University
United Kingdom
Peter Rowley
School of Mathematics
Manchester University
United Kingdom